MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; Orthopedic stereotaxic instrument

7D SURGICAL ULC 7D SURGICAL SYSTEM; Orthopedic stereotaxic instrument
Model Number 10-0001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The primary spinal fusion surgery took place on (b)(6)2024.The surgeon registered to l4 and l5 and accepted registration verification and proceeded to navigate.Four screws were placed with 7d navigation with no concerns throughout navigation.From intra-operative x-rays taken during the procedure after final rod placement, it was noted that the left l5 screw had breached the superior endplate and entered the disc space.The surgeon then decided to complete the surgery and schedule a revision procedure two days later.7d surgical was notified that the revision surgery was complete on (b)(6)2024.On (b)(6)2024, 7d surgical was notified that the patient is stable and in good condition, as reported by this physician.
 
Additional Manufacturer Narrative
The results of the software log analysis determined that the system and software performed in accordance with system and software design and performance specifications.Review of the software log shows that during registration verification, registration accuracy was not verified at l5 prior to accepting the registration and proceeding to navigate, not in accordance with the instructions for use.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
leo justin
60 scarsdale road
unit 118
toronto, ontario M3B 2-R7
CA   M3B 2R7
MDR Report Key19823171
Report Number3012098629-2024-00001
Device Sequence Number15624404
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown